# SDR SWAA060355

- Difficulty date: January 30, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- Aircraft time: 63,213 hours, 54,666 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547980
- Condition: Corroded
- Location: Bs 913
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FUSELAGE CREASE BEAM WEB CORRODED AT BS 913, LBL 60, WL 208.  REPAIRED WEB PER SRM.
